Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("TRANSFORMATIONS")

Filter

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Origin

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 261327

  • Page / 10454

Export

Selection :

  • and

A SECOND-ORDER THEOREM FOR LAPLACE TRANSFORMS.EMBRECHTS P.1978; J. LONDON MATH. SOC.; G.B.; DA. 1978; VOL. 17; NO 1; PP. 102-106; BIBL. 6 REF.Article

ON GENERALISED LAPLACE TRANSFORM.GOEL VP.1977; INSTANBUL TEK. UNIV. BUL.; TURK.; DA. 1977; VOL. 31; NO 1; PP. 1-11; ABS. TURC; BIBL. 8 REF.Article

NOTE ON THE ASYMPTOTIC BEHAVIOR OF MULTIDIMENSIONAL LAPLACE INTEGRALSSKINNER LA.1980; SIAM J. MATH. ANAL.; ISSN 0036-1410; USA; DA. 1980; VOL. 11; NO 5; PP. 911-917; BIBL. 5 REF.Article

TRANSFORMATION DE LAPLACE DES HYPERFONCTIONS DE FOURIER ET D'AUTRES CLASSES VOISINES DE FONCTIONNELLES ANALYTIQUESZHARINOV VV.1977; TEOR. MAT. FIZ.; S.S.S.R.; DA. 1977; VOL. 33; NO 3; PP. 291-309; ABS. ANGL.; BIBL. 20 REF.Article

ON FINITE LAPLACE TRANSFORMATION WITH APPLICATIONS.DEBNATH L; THOMAS JG JR.1976; Z. ANGEW. MATH. MECH.; DTSCH.; DA. 1976; VOL. 56; NO 12; PP. 559-563; BIBL. 4 REF.Article

THE N-DIMENSIONAL GENERALIZED LAPLACE TRANSFORM OF CERTAIN DISTRIBUTIONS.RAO GLN.1975; J. INDIA MATH. SOC.; INDIA; DA. 1975 PARU 1976; VOL. 39; NO 1-4; PP. 219-226; BIBL. 10 REF.Article

SU CERTE FORMULE D'INVERSIONE DELLA TRASFORMATA DI LAPLACE PER DISTRIBUZIONI. = SUR CERTAINES FORMULES D'INVERSION DE LA TRANSFORMEE DE LAPLACE POUR LES DISTRIBUTIONSNARDINI F.1975; R.C. SEMINAR. MAT. UNIV. PADOVA; ITAL.; DA. 1975 PARU 1976; VOL. 54; PP. 245-255; ABS. ANGL.; BIBL. 6 REF.Article

INVERSION DER HYPERBOLISCHEN KEPLER-GLEICHUNG MITTELS LAPLACE-TRANSFORMATION = INVERSION DE L'EQUATION DE KEPLER HYPERBOLIQUE PAR LA TRANSFORMATION DE LAPLACESCHUBERT GU.1980; Z. ANGEW. MATH. MECH.; DDR; DA. 1980; VOL. 60; NO 5; PP. 265-266; BIBL. 4 REF.Article

TAUBERIAN THEOREMS FOR LAPLACE TRANSFORMS IN DIMENSION D>1STADMUELLER U; TRAUTNER R.1981; J. REINE ANGEW. MATH.; ISSN 0075-4102; DEU; DA. 1981; VOL. 323; PP. 127-138; BIBL. 8 REF.Article

ON A DISTRIBUTIONAL GENERALIZED LAPLACE TRANSFORMTIWARI AK.1980; INDIAN J. PURE APPL. MATH.; ISSN 0019-5588; IND; DA. 1980; VOL. 11; NO 12; PP. 1609-1616; BIBL. 5 REF.Article

TRANSFORMATA LAPLACE A DISTRIBUTUELOR PERIODICE = TRANSFORMEE DE LAPLACE DE LA DISTRIBUTION PERIODIQUEBALACENOIU I.1979; BUL. INST. PETROL. GAZE; ROM; DA. 1979; VOL. 10; PP. 87-93; ABS. ENG/FRE; BIBL. 5 REF.Article

A TESTING FUNCTION SPACE FOR THE TWO SIDED LAPLACE TRANSFORMSCHUITMAN A.1978; DELFT PROGR. REP.; NLD; DA. 1978; VOL. 3; NO 3; PP. 187-197; BIBL. 2 REF.Article

A NOTE ON A REPRESENTATION OF 1F1-TRANSFORMABLE DISTRIBUTIONS.RAO GLN.1977; J. MATH. PHYS. SCI.; INDIA; DA. 1977; VOL. 11; NO 2; PP. 183-190; BIBL. 8 REF.Article

ON AN ASYMPTOTIC PROBLEM CONCERNING THE DAPLACE TRANSFORMLUXEMBURG WAJ.1978; APPLIC. ANAL.; GBR; DA. 1978; VOL. 8; NO 1; PP. 61-70; BIBL. 3 REF.Article

ON THE LAPLACE TRANSFORMS OF RETARDED, LORENTZ-INVARIANT FUNCTIONSGONZALEZ DOMINGUEZ A; TRIONE SE.1979; ADV. IN MATH.; USA; DA. 1979; VOL. 31; NO 1; PP. 51-62; BIBL. 13 REF.Article

A SHARP INEQUALITY FOR MARTINGALE TRANSFORMSBURKHOLDER DL.1979; ANN. PROBAB.; USA; DA. 1979; VOL. 7; NO 5; PP. 858-863; BIBL. 16 REF.Article

SUR LA TRANSFORMEE DE LA PLACE DE TR E-A CONSIDEREE COMME FONCTION DE LA DIAGONALE DE A.GAUDIN M.1978; ANN. INST. HENRI POINCARE, A; FRA; DA. 1978; VOL. 28; NO 4; PP. 431-442; ABS. ENG; BIBL. 2 REF.Article

A GENERALIZATION OF THE CAGNIARD METHODABRAMOVICI F.1978; J. COMPUT. PHYS.; USA; DA. 1978; VOL. 29; NO 3; PP. 328-343; BIBL. 25 REF.Article

APPROXIMATIONS TO SURD INTEGRALS OF THE INVERSE LAPLACE TRANSFORM TYPE.ABOUL ATTA OA; TOMCHUK E.1978; J. INST. MATH. APPL., LONDON; G.B.; DA. 1978; VOL. 21; NO 2; PP. 157-163; BIBL. 10 REF.Article

BIVARIATE LAPLACE TRANSFORMS FOR SOME H-FUNCTIONSMATHUR BL.1978; J. INDIAN INST. SCI.; IND; DA. 1978; VOL. 60; NO 6; PP. 79-84; BIBL. 7 REF.Article

CALCULATOR PROGRAM SPEEDS LAPLACE-TRANSFORM INVERSIONJUREK D.1980; ELECTRON. DESIGN; USA; DA. 1980; VOL. 28; NO 18; PP. 159-161; BIBL. 1 REF.Article

LORENTZ INVARIANT DISTRIBUTIONS AND THE LAPLACE TRANSFORMZINOVIEV YU M.1978; INTERNATIONAL CONFERENCE ON OPERATOR ALGEBRAS, IDEALS AND THEIR APPLICATIONS IN THEORETICAL PHYSICS/1977/LEIPZIG; DDR; LEIPZIG: B.G. TEUBNER VERLAGSGESELLSCHAFT; DA. 1978; PP. 301-307; BIBL. 7 REF.Conference Paper

TABLE OF ONE- AND TWO-DIMENSIONAL INVERSE LAPLACE TRANSFORMS OF COMPLETE ELLIPTIC INTEGRALS.OKUI S.1977; J. RES. NATION. BUR. STAND.; U.S.A.; DA. 1977; VOL. 81B; NO 1-2; PP. 5-39; BIBL. 11 REF.Article

A NOTE ON THE LAPLACE TRANSFORM.BRADY TW.1976; INTERNATION. J. ELECTR. ENGNG EDUC.; G.B.; DA. 1976; VOL. 13; NO 3; PP. 241-255; ABS. FR. ALLEM. ESP.; BIBL. 10 REF.Article

ON A GENERALIZATION OF W.A.J. LUXEMBURG'S ASYMPTOTIC PROBLEM CONCERNING THE LAPLACE TRANSFORMEGGERMONT PPB.1981; PROC. K. NED. AKAD. WET., SER. A, MATH. SCI.; ISSN 0023-3358; NLD; DA. 1981; VOL. 84; NO 3; PP. 257-265; BIBL. 3 REF.Article

  • Page / 10454